Translator Disclaimer
March, 1992 Regression Rank Scores and Regression Quantiles
C. Gutenbrunner, J. Jureckova
Ann. Statist. 20(1): 305-330 (March, 1992). DOI: 10.1214/aos/1176348524

Abstract

We show that regression quantiles, which could be computed as solutions of a linear programming problem, and the solutions of the corresponding dual problem, which we call the regression rank-scores, generalize the duality of order statistics and of ranks from the location to the linear model. Noting this fact, we study the regression quantile and regression rank-score processes in the heteroscedastic linear regression model, obtaining some new estimators and interesting comparisons with existing estimators.

Citation

Download Citation

C. Gutenbrunner. J. Jureckova. "Regression Rank Scores and Regression Quantiles." Ann. Statist. 20 (1) 305 - 330, March, 1992. https://doi.org/10.1214/aos/1176348524

Information

Published: March, 1992
First available in Project Euclid: 12 April 2007

zbMATH: 0759.62015
MathSciNet: MR1150346
Digital Object Identifier: 10.1214/aos/1176348524

Subjects:
Primary: 62G05
Secondary: 62J05

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.20 • No. 1 • March, 1992
Back to Top